Home > Research > Publications & Outputs > On the C*-envelope of approximately finite-dime...
View graph of relations

On the C*-envelope of approximately finite-dimensional operator algebras.

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

On the C*-envelope of approximately finite-dimensional operator algebras. / Power, Stephen C.; Laurie, C.

In: Mathematica Skandinavika, Vol. 80, 1997, p. 107-124.

Research output: Contribution to journalJournal articlepeer-review

Harvard

Power, SC & Laurie, C 1997, 'On the C*-envelope of approximately finite-dimensional operator algebras.', Mathematica Skandinavika, vol. 80, pp. 107-124.

APA

Power, S. C., & Laurie, C. (1997). On the C*-envelope of approximately finite-dimensional operator algebras. Mathematica Skandinavika, 80, 107-124.

Vancouver

Power SC, Laurie C. On the C*-envelope of approximately finite-dimensional operator algebras. Mathematica Skandinavika. 1997;80:107-124.

Author

Power, Stephen C. ; Laurie, C. / On the C*-envelope of approximately finite-dimensional operator algebras. In: Mathematica Skandinavika. 1997 ; Vol. 80. pp. 107-124.

Bibtex

@article{dcfe18c1a3f04dfab9696bd4c34ee3fe,
title = "On the C*-envelope of approximately finite-dimensional operator algebras.",
author = "Power, {Stephen C.} and C. Laurie",
year = "1997",
language = "English",
volume = "80",
pages = "107--124",
journal = "Mathematica Skandinavika",

}

RIS

TY - JOUR

T1 - On the C*-envelope of approximately finite-dimensional operator algebras.

AU - Power, Stephen C.

AU - Laurie, C.

PY - 1997

Y1 - 1997

M3 - Journal article

VL - 80

SP - 107

EP - 124

JO - Mathematica Skandinavika

JF - Mathematica Skandinavika

ER -